TR-2004-05

On the existence of k edge-disjoint 2-connected spanning subgraphs

Tibor Jordán

Published in:
J. Combinatorial Theory, Ser. B., Vol. 95, 257-262, 2005.



Abstract

We prove that every 6k-connected graph contains k edge-disjoint 2-connected spanning subgraphs. By using this result we can settle special cases of two conjectures, due to Kriesell and Thomassen, respectively: we show that every 12-connected graph G has a spanning tree T for which G-E(T) is 2-connected, and that every 18-connected graph has a 2-connected orientation.


Bibtex entry:

@techreport{egres-04-05,
AUTHOR = {Jord{\'a}n, Tibor},
TITLE = {On the existence of $k$ edge-disjoint 2-connected spanning subgraphs},
NOTE= {{\tt www.cs.elte.hu/egres}},
INSTITUTION = {Egerv{\'a}ry Research Group, Budapest},
YEAR = {2004},
NUMBER = {TR-2004-05}
}


Last modification: 5.6.2018. Please email your comments to Tamás Király!